# SDR REXA2012021100220

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 20,477 hours, 18,143 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD 3 LO PRE & GEAR DISAGREE ON RETRACTION ON T/O AT PUSH HYD 3 QTY 75% INFLIGHT QTY READ 100% MSG CLEARED ON OWN BEFORE WE COULD COMPLETE QRHS.  RESERVED HYD 12 AND 3 TO PROPER QTY OK FOR SVC PER CRJ 900 AMM 12-12-29.
